# SDR SWAA2021061772823

- Difficulty date: May 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Bs 1016-1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT BS 1016-1132 FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFED AREAS. 8-31 ; / (AMENDING STEP 10) PARTIALLY INSTALLED CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE (PENDING TO INSTALL 2 HI-LOKS) PER B737-700 SRM 51-40-02-0G-0 AND DWG 148A8300;CERTIFIED RT AFT CLOSURE ANGLE.;CERTIFIED; LOCATED AND DRILLED NEW CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE.;INSTALLED CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0 AND DWG 148A8300;LOCATED AND DRILLED NEW CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-05-0G-0;MIXED 0870C020BM654SK SEALANT AT 1900 05/24/21 SQUEEZE OUT TIME BY 1500 05/25/21;OK TO TREAT AND PRIME.;OK TO INSTALL RT AFT CLOSURE ANGLE.;PARTIALLY INSTALLED CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE (PENDING TO INSTALL 2 HI-LOKS);REMOVED CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0;TREATED AND PRIMED HOLES AND COUNTERSINK ON CLOSURE ANGLE PER B737-700 SRM 51-20-01-0G-0;VERIFIED (STEPS #12 AND #13); RT AFT CLOSURE ANGLE INSTALLATION; INSPECTED.;VERIFIED STEPS #9 AND #10; 100% SQUEEZE OUT TIME AND CLOSURE ANGLE PARTIALLY INSTALLED.;VERIFIED TREATED AND PRIMED HOLES AND COUNTERSINK ON CLOSURE ANGLE.
